Skip to content
Sneezing and nausea
avatar
melastica posted:
I also have this issue! Never had any kids or asthma or GI issues. It usually happens right after I take my pills (Zoloft and birth control) in the morning. Five to ten solid minutes of sweating and nausea and then a few rapid fire sneezes and I'm back to normal. So glad I'm not alone!
Reply


Helpful Tips

thin skin remedy for those who were on prednison
The medical community does not recognize that skin can become thick again (because no drug does that). The good news is that your skin can ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center